Research Repository

Fuzzy n-ellipsoid numbers and representations of uncertain multichannel digital information

Wang, G, Shi, Peng, Wang, B and Zhang, J (2014) Fuzzy n-ellipsoid numbers and representations of uncertain multichannel digital information. IEEE Transactions on Fuzzy Systems, 22 (5). 1113 - 1126. ISSN 1063-6706

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: expression of uncertain multichannel information; fuzzy n-cell numbers; fuzzy n-ellipsoid numbers; fuzzy numbers; membership function value
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 20 Apr 2015 00:04
Last Modified: 18 Sep 2019 04:48
URI: http://vuir.vu.edu.au/id/eprint/26670
DOI: https://doi.org/10.1109/TFUZZ.2013.2282167
ePrint Statistics: View download statistics for this item
Citations in Scopus: 22 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar